# SDR DHL9672220C

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CABIN FLOOR BEAM CORRODED AT BS 380 RBL 23.  CUT OUT DAMAGED AREA, APPROX 19, INSTALLED REPAIR 24 BY 2.5 PER SRM 53-10-8.
